# SDR AALA202010129025

- Difficulty date: October 5, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 19,825 hours, 5,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LOWER SILL AT FR 68 AND STR 23L, MEASURING L=0.732 IN, W=0.529 IN, D=0.040 IN.  ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH REPAIR ANGLES AND FILLER, IAW A321 SRM 53-41-14-300-001.
